| Model Number |
15 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker performed an evaluation of the customer's device and found that the defibrillation energy was being charged to an incorrect level.Stryker replaced the biphasic pcb assembly to repair the device.After completing some unrelated repairs, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.Stryker further evaluated the replaced part at the product analysis center (pac) and the reported issue could not be verified or duplicated.A root cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.During testing, the stryker technician stated the device defibrillation energy charged to an incorrect level.In this state, wrong defibrillation therapy may be delivered.There was no patient use associated with the reported event.